01-29-2002, 09:46 AM #1
I'll try to keep this short but sweet. I have to take prednisone everyday. Low dose 4mg but its still there. Being that they started me at 80mg day im doing pretty good. Its for treatment for a condition.
I am pretty much an expert on corticosteriods and the effects. some side effects are weight gain, increase appetite and the worst, retaining water or moon face.
I am about to run a Clen /ECA stack. I pretty much dont eat any salt or very little. I am drinking about 3-4 liters of h2o. Workout at least 4 times a week with cardio 3 times.
Supp Vitamin C/Multi/Liver supp
Has anyone had to deal with anything similar and I armidex or Liquidex is good for bloating but can it be taking if not on AS
Thaks for any help---soryy it was so long
01-29-2002, 10:36 AM #2
But my wife is on high dose right now 40mg per day and hopefully tapering down, but will probably be taking prednisone for rest of her life. (she has graves). So if you find something that works post it or PM me please. She has gain 15 lbs in about 2 weeks and is very bloated, so not a very happy person right now.
01-29-2002, 08:24 PM #3
prednisone is usually used as a treatment for athsma. ephedrine(eca) is a bronchiodialator, also used for athsma, so is clen . i dont know how all of these would interact but it would be a good idea to get a doctors opinion.
01-29-2002, 09:10 PM #4
As usual, Primetime, I find that I agree with my distinguished colleague's evaluation (that means bigkev), but would add that, as a corticosteroid, prednisone is used for almost everything but the kitchen sink. The drug was recently discussed in detail in another thread which you can find at http://www.anabolicreview.com/vbulle...&threadid=7141.
Definitely talk to your doctor. The usual route to gettibng rid of "water weight" is a diuretic (such as Lasix or Dyazide), but I honestly dont't now the effects of using one of these in conjunction with prednisone.
You didn't mention the specific condition for which you are taking prednisone (and there is such a multitude of conditions that I couldn't even begin to speculate), or whether you are on it for a short haul, long haul, or permanent haul. Any of us who have ever taken it for anything can empathize with you, bro - prednisone is a bitch of a drug, especially when you zonk it into your system at a dose of 80 mg. a day.
I can tell you that if you are at 4 mg. a day (assuming that you did not make a typo), that is actually a small dose. Therefore, if you're still in the process of titrating the drug (tapering it downward, since prednisone is never a "quit cold" drug), the side effects you are experiencing, including the bloating, will go away. Therefore, if you will not be using heavy doses for the long haul, it's better to allow yourself to return to normal without "assistance."
But you know the bottom line, bro - talk to your doctor, and take nothing we say here as gospel. Without full information on your condition, your prognosis, and any other medical variables in the picture, any feedback we can give you is anecdotal. Moreover, it takes an in-person examination to set the best course for you. One thing I can tell you is that prednisone is not the kind of drug you want to fuck with, and any condition that required prednisone in the first place has to be taken into consideration by a medical professional.
Good luck, bro - and if you're comfortable doing so, keep us informed.
01-29-2002, 09:26 PM #5
thank tnt for the info. not to sound whatever but i am very familiar with pred. i have been on it for asthma(as big kev mentioned) for 6 years.
march 3 2000 i was diagnosed with Churg-Strauss Syndrome. OOOOOhhhhh AAAhhhhhhh Its an auto immune disorder. Extremely rare. Less than 5000 in world with it. It is a vasculitis. Therefore the need for Pred. Oddly enough they (think) it was caused by not tapering off of a Pred treatment. How ironic. Yes started at 80mg now down to 4mg with a slow taper now at 1mg every three months.
Anyway every since diagnosis have been trying to work out and maintain healthy lifestyle. Gained 45 lbs on high doses now have lost 35 as dose lowered and cleaning up diet.
I am feeling a lot better about myself and looking pretty damn good if I may say so. sorry a little self praise. Its good for the esteem every once in a while.
Thats why I am so thanksfull i found this board. now i can try some things to take me to the next step with guys like you droppin the 411 on safety.
01-29-2002, 09:30 PM #6
tnt is an encyclopedia of clinical knowledge. alway gives a first rate answer.
if i can ever help you out on anything just let me know, the same, i am sure, goes for everyone else here bro.
01-29-2002, 10:18 PM #7
thanks bros thats really does mean a lot that you would take some time to throw a littlt help my way
big kev i just viewed your pics. my lord brother very nice
i truly respect your hard work and dedication
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)